# SDR AALA201801229017

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N871NN
- Make and model: Boeing 737823
- Aircraft serial: 31127
- Aircraft time: 20,626 hours, 8,239 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT AFT GALLEY DOOR EXIT SIGN BROKEN. REPLACED  EMERGENCY EXIT LIGHT AT AFT GALLEY RIGHT SERVICE DOOR. PER MM 33-51-01
